Betapyn Tablets 18’s

Betapyn Tablets 18’s contains Paracetamol 450mg,Codeine 10mg,doxylamine succinate 5mg and caffeine 50mg. Betapyn combine the analgesic and antipyretic action of paracetamol with the analgesic action of codeine phosphate. Doxylamine succinate has sedative and antihistaminic properties and in combination with the above analgesic is of value, especially in tension states.

KSh450.00

Betapyn Tablets 18’s

Description

Betapyn Tablets 18’s contains Paracetamol 450mg,Codeine 10mg,doxylamine succinate 5mg and caffeine 50mg. Betapyn combine the analgesic and antipyretic action of paracetamol with the analgesic action of codeine phosphate. Doxylamine succinate has sedative and antihistaminic properties. In combination with the above analgesic is of value, especially in tension states.